Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 19, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 9, 2009, 8:24 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 8:24 PM CDT (01:24 UTC)
- Expired
- Apr 9, 2009, 9:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 34 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:29 PM CDT | TORNADO | Nixa, MO | |
| Apr 9, 8:36 PM CDT | TORNADO | Turners, MO | |
| Apr 9, 8:50 PM CDT | HAIL 0.75 | Fordland, MO | ESTIMATED WIND GUSTS TO 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 100124
TORSGF
MOC043-077-225-100215-
/O.NEW.KSGF.TO.W.0019.090410T0124Z-090410T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 915 PM CDT.
* AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR NIXA...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
OZARK BY 830 PM CDT.
7 MILES NORTHWEST OF SPARTA BY 840 PM CDT.
ROGERSVILLE BY 855 PM CDT.
FORDLAND BY 905 PM CDT.
THE TOWNS OF FREMONT HILLS...LINDEN AND TURNERS ARE ALSO IN THE PATH
OF THIS TORNADIC STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 820 PM 70 MPH WINDS WERE REPORTED IN NIXA WITH THIS STORM AS WELL.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
&&
LAT...LON 3692 9331 3702 9335 3729 9306 3708 9284
3707 9290 3702 9291
TIME...MOT...LOC 0124Z 231DEG 27KT 3700 9328
$$
CLAYCOMB3 follow-up statements
000
WWUS53 KSGF 100133
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT THU APR 9 2009
MOC043-077-225-100215-
/O.CON.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
833 PM CDT THU APR 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH
CENTRAL CHRISTIAN...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER
COUNTIES...
AT 831 PM CDT...LOCAL LAW ENFORCEMENT CONTINUED TO TRACK A TORNADO
NEAR TURNERS...OR 7 MILES EAST OF SPRINGFIELD...MOVING NORTHEAST AT
55 MPH.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CHRISTIAN...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3711 9293 3704 9320 3710 9326 3729 9306
3713 9289
TIME...MOT...LOC 0133Z 221DEG 49KT 3718 9314
$$
ANGLE000
WWUS53 KSGF 100144
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT THU APR 9 2009
MOC077-100154-
/O.CAN.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
GREENE MO-
844 PM CDT THU APR 9 2009
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3720 9296 3713 9289 3711 9293 3709 9302
3709 9303
TIME...MOT...LOC 0144Z 252DEG 30KT 3710 9299
$$
MOC225-100215-
/O.CON.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
WEBSTER MO-
844 PM CDT THU APR 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTH
CENTRAL WEBSTER COUNTY...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 6 MILES SOUTHWEST OF FORDLAND...OR 12 MILES
NORTHEAST OF OZARK...MOVING EAST AT 35 MPH.
THIS TORNADO WILL BE NEAR...
FORDLAND BY 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3720 9296 3713 9289 3711 9293 3709 9302
3709 9303
TIME...MOT...LOC 0144Z 252DEG 30KT 3710 9299
$$
ANGLE000
WWUS53 KSGF 100152
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CDT THU APR 9 2009
MOC225-100203-
/O.CAN.KSGF.TO.W.0019.000000T0000Z-090410T0215Z/
WEBSTER MO-
852 PM CDT THU APR 9 2009
...THE TORNADO WARNING FOR SOUTH CENTRAL WEBSTER COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3720 9296 3713 9289 3711 9293 3709 9302
3709 9303
TIME...MOT...LOC 0153Z 252DEG 30KT 3712 9290
$$
ANGLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 9, 8:12 PM CDT, 12 minutes earlier.
Area forecast discussion, Apr 9, 8:12 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 812 PM CDT THU APR 9 2009 .UPDATE... WARM FRONT EXTENDS FROM JUST NORTH OF PARSONS KS TO JUST SOUTH OF JOPLIN TO THE NEAR FLIPPIN AR. SOME STORMS HAVE STARTED TO DEVELOP ALONG AND NORTH OF THE WARM FRONT IN RESPONSE TO COOLING MIDLEVELS WITH THE APPROACH OF THE UPPER LOW. STORMS OVER SOUTHEAST KANSAS...AT LEAST IN BOURBON COUNTY/FT SCOTT AREA SHOULD BE SOMEWHAT ELEVATED NORTH OF THE WARM FRONT. FARTHER SOUTH OVER FAR NORTHEAST OK/KS/MO BORDER REGION...STORMS ARE MORE SFC BASED IN THE WARM SECTOR WITH MLCAPES OFF THE RUC 1000-1200 J/KG ALONG THE DRYLINE. AREA OF MAIN CONCERN WILL CONTINUE TO BE THE NARROW CORRIDOR ALONG AND SOUTH OF THE WARM FRONT WHERE THE DRY LINE IS INTERSECTING AND CATCHING UP TO IT. EVEN IN THE WARM SECTOR AHEAD OF THE DRY LINE OVER A LARGE SECTION OF OK/AR...THE SFC FLOW WILL BE BACKED...AND RUC 0-1KM HELICITY IS 400-500 M2/S2 IN THAT AREA...EVEN UP INTO SW MO. THAT AREA WILL NEED TO BE WATCHED FOR STORM ROTATION...ESPECIALLY WHERE STORMS BEGIN TO CROSS THE WARM FRONTAL BOUNDARY OVER SOUTHWEST PORTIONS OF THE CWFA. EVOLUTION OF THIS SYSTEM IS EXPECTED IS EXPECTED TO BE MORE LINEAR AS IT HEAD DEEPER INTO THE OZARKS. DSA && .DISCUSSION... CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW 60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS. PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT 30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES. SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST COUNTIES AT THAT TIME. BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES SOUTH INTO IOWA. NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES. ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING. && .AVIATION... THUNDERSTORMS WILL MOVE EAST OF THE SPRINGFIELD TERMINAL BY 03Z. SHOWERS WILL THEN REDEVELOP OVERNIGHT AS LOW PRESSURE TRACKS INTO SOUTHERN MISSOURI. MVFR CIELINGS WILL PREVAIL WITH LOCALIZED IFR CONDITIONS IN RAIN. IFR CIELINGS WILL BECOME MORE WIDESPREAD OVERNIGHT AS THE SURFACE LOW MOVES EAST AND WINDS SHIFT TO THE NORTHWEST. IFR TO MVFR CONDITIONS WILL PERSIST THROUGH FRIDAY MORNING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT THU APR 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 746 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. WIND GUSTS TO 60 MPH. ISOLATED TORNADOES. AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. DISCUSSION: THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI. THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 9, 7:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST MONETT 36.92N 93.93W
04/09/2009 M64.00 MPH BARRY MO AWOS
&&
DSALocal storm report, Apr 9, 8:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST GREENFIELD 37.42N 93.84W
04/09/2009 E50 MPH DADE MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 8:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST ASH GROVE 37.32N 93.58W
04/09/2009 E50 MPH GREENE MO TRAINED SPOTTER
&&
DSALocal storm report, Apr 9, 8:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST REPUBLIC 37.12N 93.48W
04/09/2009 E60.00 MPH GREENE MO TRAINED SPOTTER
ADDITIONAL REPORT JUST SOUTH OF REPUBLIC...50 MPH.
&&
DSALocal storm report, Apr 9, 8:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST WALNUT GROVE 37.41N 93.55W
04/09/2009 E70.00 MPH GREENE MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 8:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST NIXA 37.04N 93.29W
04/09/2009 E70.00 MPH CHRISTIAN MO AMATEUR RADIO
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 64 min |
| Apr 9, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Apr 9, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 61 min |
| Apr 9, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 52 min |
| Apr 9, 8:01 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 21 min |
| Apr 9, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Apr 9, 8:19 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 26 min |
| Apr 9, 8:35 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 55 min |
| Apr 9, 8:37 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 38 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Webster and 1 more | 63 min |
| Apr 9, 8:46 PM CDT | Tornado Warning | SGF | Webster, Wright | 27 min |
| Apr 9, 8:54 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 51 min |
| Apr 9, 9:02 PM CDT | Tornado Warning | SGF | Ozark | 43 min |
| Apr 9, 9:05 PM CDT | Tornado Warning | SGF | Wright | 40 min |
| Apr 9, 9:07 PM CDT | Tornado Warning | SGF | Laclede, Webster | 25 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more | 56 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 40 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell | 45 min |
| Apr 9, 9:41 PM CDT | Tornado Warning | SGF | Howell, Ozark | 49 min |
| Apr 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 41 min |
| Apr 9, 10:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Oregon, Phelps, Shannon | 72 min |
| Apr 10, 3:27 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 29 hr |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.